# SDR C2XA10IA114

- Difficulty date: April 7, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 26,130 hours, 19,283 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL - FLIGHT 2432, THE CREW REPORTED A BAGG SMOKE MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND OPERATIONALLY TESTED THE BAGG SMOKE DETECTOR, ALL WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
